# SDR CA091106003

- Difficulty date: October 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: D41321311501
- Condition: Corroded
- Location: Mlg
- Part time: 976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MX PITTING ON THE L/E OF MLG LEGS WAS NOTED. FURTHER INVESTIGATION REVEALED EXTENSIVE CORROSION ON MAJORITY OF THE SURFACE. ALSO NOTED PAINT COATING APPEARED TO BE SEPARATING FROM GEAR LEG. PAINT WAS CHEMICALLY REMOVED AND EXCESSIVE CORROSION NOTED THROUGHOUT.  MX SHOP WAS ADVISED TO REPLACE GEAR LEGS AND RETURN CORRODED LEGS FOR INVESTIGATION.
